# SDR 9622709975

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9339
- Make and model: Doug DC-9-31
- Aircraft serial: 47382
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: T-Ducts
- Condition: Binding
- Location: Lt Flaps
- Stage of operation: AP
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, SLAT DISAGREEMENT LIGHT ILLUMINATED ON SLAT EXTENSION.  AIRCRAFT EXPERIENCED A NOTICABLE ROLL TO THE LEFT. COCKPIT OPERATED MANUAL PROCEDURES WERE FOLLOWED AND AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  MAINTENANCE CLEANED SLAT T-DUCTS, OPERATIONAL CHECK NORMAL.
